CSpace  > 应用数学研究所
Decay results of solutions to the incompressible Navier-Stokes flows in a half space
Han, Pigong
2011-05-15
Source PublicationJOURNAL OF DIFFERENTIAL EQUATIONS
ISSN0022-0396
Volume250Issue:10Pages:3937-3959
AbstractIn a half space, we consider the asymptotic behavior of the strong solution for the non-stationary Navier-Stokes equations. In particular, the decay rates of the second order derivatives of the Navier-Stokes flows in L(r)(R(+)(n)) (n >= 2) with 1 <= r <= infinity are derived by using L(q) - L(r) estimates and a clever analysis on the fractional powers of the Stokes operator. In addition, we prove that the strong solution and its first and second derivatives decay in time more rapidly than observed in general if the initial datum lies in a suitable weighted space. (C) 2010 Elsevier Inc. All rights reserved.
KeywordNavier-Stokes flows Strong solution Decay rate Half space
DOI10.1016/j.jde.2010.11.018
Language英语
Funding ProjectKey Laboratory of Random Complex Structures and Data Science, the Chinese Academy of Sciences: National Natural Science Foundation of China[10631030] ; Key Laboratory of Random Complex Structures and Data Science, the Chinese Academy of Sciences: National Natural Science Foundation of China[11071239]
WOS Research AreaMathematics
WOS SubjectMathematics
WOS IDWOS:000288307900007
PublisherACADEMIC PRESS INC ELSEVIER SCIENCE
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/11867
Collection应用数学研究所
Corresponding AuthorHan, Pigong
AffiliationChinese Acad Sci, Acad Math & Syst Sci, Beijing 100190, Peoples R China
Recommended Citation
GB/T 7714
Han, Pigong. Decay results of solutions to the incompressible Navier-Stokes flows in a half space[J]. JOURNAL OF DIFFERENTIAL EQUATIONS,2011,250(10):3937-3959.
APA Han, Pigong.(2011).Decay results of solutions to the incompressible Navier-Stokes flows in a half space.JOURNAL OF DIFFERENTIAL EQUATIONS,250(10),3937-3959.
MLA Han, Pigong."Decay results of solutions to the incompressible Navier-Stokes flows in a half space".JOURNAL OF DIFFERENTIAL EQUATIONS 250.10(2011):3937-3959.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Han, Pigong]'s Articles
Baidu academic
Similar articles in Baidu academic
[Han, Pigong]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Han, Pigong]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.